MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK DOUBLE LOADED FW CL; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK DOUBLE LOADED FW CL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a laterjet capsular suturing the suture broke when knotted.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 04-sep 2024: further information was provided that the broken piece was retrieved out of the patient.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Two packaged and unopened ar-3600-2 fibertak¿ suture anchor with #2 fiberwire batch number: 15211696 were received for investigation.The complaint device was discarded by the facility and is not available for return.Visual evaluation of the packaged devices noted no problems.Further visual evaluation after opening the packaging of the devices also did not note any problems.Functional testing was performed by testing the movement of the sutures within the anchor sheath.No problems were noted during testing, as no friction or resistance was noted.Further functional testing was performed using a labrum model.The anchor of the device was inserted into the model using a known good ar-3610f batch number: 0072229 and a known good mallet.The suture was knotted onto the model labrum with no issues.No problem found.

Brand Name
FIBERTAK DOUBLE LOADED FW CL
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20214907
Report Number1220246-2024-07629
Device Sequence Number7450767
Product Code MBI
UDI-Device Identifier00888867206960
UDI-Public00888867206960
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK DOUBLE LOADED FW CL
Device Catalogue NumberAR-3600-2
Device Lot Number15211696
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/13/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown